MathSciNet Relay Station
MathSciNet bibliographic data
MR1021128 40A99 (03E72)
Nanda, Sudarsan On sequences of fuzzy numbers. Fuzzy Sets and Systems 33 (1989), no. 1, 123–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement